Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 12, 2015, 8:40 PM CDT for Douglas County, Minnesota. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 8:40 PM CDT (01:40 UTC)
- Expired
- Jul 12, 2015, 9:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Twin Cities, MN
County Douglas County, MN
The radar
The Minneapolis radar (KMPX), 166 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 8:53 PM CDT | TSTM WND GST 69 | 2 Se Sauk Centre, MN | AWOS METAR KD39 |
| Jul 12, 8:53 PM CDT | TSTM WND GST 69 | 2 Sse Sauk Centre, MN | AWOS METAR KD39 |
| Jul 12, 9:00 PM CDT | TSTM WND DMG | Sauk Centre, MN | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3598 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
041 WWUS83 KMPX 130140 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 840 PM CDT SUN JUL 12 2015 MNZ041-042-048-049-130215- STEARNS-DOUGLAS-POPE-TODD- 840 PM CDT SUN JUL 12 2015 ...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED... VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT THE FOLLOWING COUNTIES... STEARNS...DOUGLAS...POPE...TODD... AT 840 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WAS OVER KENSINGTON...OR OVER ALEXANDRIA. LOCATIONS IMPACTED INCLUDE... ALEXANDRIA...SAUK CENTRE...MELROSE...GLENWOOD...OSAKIS...LOWRY... KENSINGTON...LAKE OSAKIS...LITTLE SAUK...ROUND PRAIRIE...VILLARD AND NELSON. THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 101 AND 135. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 4604 9490 4566 9481 4562 9546 4576 9576 TIME...MOT...LOC 0140Z 312DEG 0KT 4581 9525 $$ JLT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 6:58 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 12, 6:58 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 PM CDT SUN JUL 12 2015
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015
A VERY ACTIVE 6-12 HR PERIOD EXPECTED AS ENVIRONMENTAL CONDITIONS
ARE BECOMING EXPLOSIVE FOR TSRA IN WC MN AS OF 3 PM. A FEW STORMS
ARE ALREADY DEVELOPING BETWEEN FARGO ND AND ALEXANDRIA MN WHICH IS
THE FIRST AREA OF CONCERN FOR SVR WX LATER THIS AFTN. /SPC ALREADY
IN THE WORKS ON A SVR WATCH/ ALTHOUGH WE HAVE BEEN ADVERTISING
THIS EVENT FOR THE PAST COUPLE OF DAYS...THERE AREA STILL A FEW
SVR WX ELEMENTS THAT NEED TO WORKOUT FOR THE POTENTIAL OF A FEW
SUPERCELL AND THEN TRANSITIONING INTO A BOW ECHO SEGMENT THIS
EVENING. THE LATEST SHORT TERM MODELS /CAMS/ AND THEIR ASSOCIATED
REFLECTIVITY FORECAST INDICATED THE AREA NEAR FARGO WILL MOVE E-SE
ACROSS WC/CENTRAL MN DURING THE LATE AFTN...WHILE ANOTHER AREA
DEVELOPS IN SW/SC MN WHERE DAYTIME HEATING HAS ALLOWED FOR NEARLY
NO INHIBITION AND THE ADDED SFC BOUNDARY MOVING EASTWARD IN THE
AREA. OTHERWISE...NO OTHER CHGS OVERNIGHT WITH THE AFOREMENTIONED
BOW ECHO MOVING E/SE ACROSS OUR CWA. THERE COULD BE LINGERING
SHRA/TSRA AFT MIDNIGHT...BUT THE BULK OF THE SVR WX SHOULD BE IN
WISCONSIN/IOWA. FLASH FLOODING IS ANOTHER ASPECT OF SVR WX IF ANY
TRAINING OF THE STORMS DEVELOP IN WC/CENTRAL MN BEFORE THE MAIN
BOW ECHO SEGMENT MOVES TO THE SE. AM THINKING THAT ANY HEAVY
RAINFALL AND TRAINING SHOULD BE TEMPORARY...SO NOT ANTICIPATING
ISSUING A FFA TONIGHT.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015
ASIDE FROM A PASSING RIDGE AXIS ATOP THE REGION TUE
NIGHT-WED NIGHT WHICH WILL LIKELY LEAD TO A SUPPRESSION OF
CONVECTION FOR THAT 24-36 HOUR PERIOD...THE EXTENDED PORTION OF THIS
FCST PKG WILL CONTINUE TO ADVERTISE 20-40 PERCENT POPS FOR
SHWRS/TSTMS FOR EACH DAY.
A SECONDARY TROF AXIS ROUNDING THE WRN PERIPHERY OF THE DEPARTING
UPR LVL LOW OF TDA WILL AID IN KEEPING SHWRS/TSTMS IN THE
AREA...MAINLY OVER ERN PORTIONS OF THE WFO MPX CWFA...FOR MON NIGHT
INTO TUE MRNG. STORM STRENGTH WILL BE RATHER WEAK DUE TO THE LOSS OF
DAYTIME HEATING AND THE DEPARTURE OF UPR LVL SUPPORT. PRECIP WILL
SHIFT OFF TO THE E TUE MRNG AS THE UPR LVL RIDGE ARRIVES...MAKING
FOR A MAINLY DRY TUE NIGHT INTO WED NIGHT PERIOD. POPS RETURN LATE
WED NIGHT THRU THE REST OF THE FCST PERIOD AS THE UPR LVL FLOW
FLATTENS OUT WHILE SEVERAL WEAK DISTURBANCES RIDE EWD THRU THE FLOW.
IN ADDITION...A FEW MEANDERING SFC FRONTS WILL DEVELOP IN THE
CENTRAL-NRN PLAINS WHICH WILL DRIFT INTO THE UPR MISS RIVER VALLEY.
THE CONTINUED DEEPLY MOIST ENVIRONMENT COMBINED WITH THESE
NONDESCRIPT FEATURES WILL FORCE MENTION OF SHWRS/TSTMS IN THE FCST
THRU MUCH OF THE WEEK. BECAUSE NO PRONOUNCED FEATURES WILL ESTABLISH
THEMSELVES AS A MAIN DRIVER OF CONVECTION...SEVERE WEATHER POTENTIAL
LOOKS RATHER LOW FOR MUCH OF THE UPCOMING WEEK BEYOND MONDAY.
AS FOR TEMPERATURES...A COOLING TREND WILL COMMENCE BEHIND THE
STRONG FRONTAL SYSTEM IMPACTING THE AREA THRU MONDAY. HIGHS WILL
DROP BACK TO THE UPR 70S TO MID 80S...SO STILL WARM BUT NOT OVERLY
SO. ALSO...LOWS WILL HOLD MAINLY IN THE 60S.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 658 PM CDT SUN JUL 12 2015
A COMPLEX OF SEVERE STORMS NEAR KAXN ARE STARTING TO ACCELERATE
SOUTHEAST AND WILL IMPACT ALL BUT KRWF THROUGH THE EVENING AND
INTO THE EARLY MORNING HOURS OF MONDAY. KRWF MAY HAVE STORMS
DEVELOP IN THEIR VICINITY WITHIN THE NEXT HOUR OR TWO BUT
CONFIDENCE IS NOT HIGH. CONFIDENCE IS HIGH FOR WIND GUSTS OF 45
KNOTS AS THE STORM MOVE THROUGH...SPEEDS IN EXCESS OF 60 KNOTS
ARE POSSIBLE ONCE THIS COMPLEX STARTS MOVING SE. THIS WOULD
PRIMARILY BE FROM KSTC ON SOUTHEAST THROUGH THE TWIN CITIES AND
INTO WESTERN WI. ANOTHER CHANCE FOR WIDELY SCATTERED SHRA/TSRA
MONDAY AFTERNOON.
KMSP...STRONG TO SEVERE STORMS MOVING ACROSS THE AIRFIELD AROUND
03Z. NORTHERLY WIND GUSTS OF 45 TO 60 KNOTS AS THE STORMS MOVE
THROUGH ALONG WITH TORRENTIAL RAIN AND SMALL HAIL. QUITE OVERNIGHT
WITH WIDELY SCATTERED SHRA/TSRA MONDAY AFTERNOON/EVENING.
WEST WINDS MONDAY AFTERNOON GUSTING TO AROUND 20 KNOTS.
/OUTLOOK FOR KMSP/
TUE...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS NW 5-10 KTS BCMG NE.
WED...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS E-SE 5 TO 10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ047>049-054>060-
062-064>069-073>076-082>084-091>093.
WI...NONE.
&&
SHORT TERM...JLT
LONG TERM...JPC
AVIATION...RAHHazardous weather outlook, Jul 12, 12:18 PM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1218 PM CDT SUN JUL 12 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131730- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1218 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THE HEAT THREAT. VERY WARM AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON WITH HEAT INDEX VALUES REACHING 95 TO 105 DEGREES ACROSS PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND BETWEEN 90 AND 95 IN WESTERN WISCONSIN. PLEASE SEE THE LATEST HEAT ADVISORY FOR MORE INFORMATION. THE SEVERE WEATHER THREAT. THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON AND THIS EVENING ACROSS THE SOUTHERN HALF OF MINNESOTA AND IN FAR WESTERN WISCONSIN. VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO ARE POSSIBLE LATER ON TODAY. PLAN AHEAD AND STAY SAFE LATER TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL THUNDERSTORM CHANCES ARE EXPECTED THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATER TODAY. JLT
In the hours before
Local storm report, Jul 12, 7:46 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
746 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG 2 NE GARFIELD 45.96N 95.46W
07/12/2015 DOUGLAS MN LAW ENFORCEMENT
POWER LINES DOWN
&&
CARLYONLocal storm report, Jul 12, 7:50 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
750 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG BERTHA 46.27N 95.06W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0623 PM TSTM WND DMG HEWITT 46.32N 95.09W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0648 PM TSTM WND DMG CLARISSA 46.13N 94.95W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0654 PM TSTM WND DMG BROWERVILLE 46.09N 94.87W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
&&
CARLYONLocal storm report, Jul 12, 8:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
816 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG WNW BRANDON 45.97N 95.60W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
2 FOOT DIAMETER TREE DOWN EVENT TIME 1900-1930 CDT
&&
CARLYONLocal storm report, Jul 12, 8:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
824 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND DMG 6 W ALEXANDRIA 45.88N 95.49W
07/12/2015 DOUGLAS MN PUBLIC
PINE TREES UP ROOTED
&&
CARLYONLocal storm report, Jul 12, 8:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
833 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 2 S VILLARD 45.68N 95.27W
07/12/2015 M0.50 INCH POPE MN TRAINED SPOTTER
&&
CARLYONSpecial weather statement, Jul 12, 8:40 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 840 PM CDT SUN JUL 12 2015 MNZ041-042-048-049-130215- STEARNS-DOUGLAS-POPE-TODD- 840 PM CDT SUN JUL 12 2015 ...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED... VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT THE FOLLOWING COUNTIES... STEARNS...DOUGLAS...POPE...TODD... AT 840 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WAS OVER KENSINGTON...OR OVER ALEXANDRIA. LOCATIONS IMPACTED INCLUDE... ALEXANDRIA...SAUK CENTRE...MELROSE...GLENWOOD...OSAKIS...LOWRY... KENSINGTON...LAKE OSAKIS...LITTLE SAUK...ROUND PRAIRIE...VILLARD AND NELSON. THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 101 AND 135. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 4604 9490 4566 9481 4562 9546 4576 9576 TIME...MOT...LOC 0140Z 312DEG 0KT 4581 9525 JLT
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:00 PM CDT | Tornado Warning | MPX | Morrison, Todd | 45 min |
| Jul 12, 7:09 PM CDT | Tornado Warning | MPX | Pope, Stevens | 36 min |
| Jul 12, 7:18 PM CDT | Tornado Warning | MPX | Morrison, Todd | 42 min |
| Jul 12, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 70 min |
| Jul 12, 7:30 PM CDT | Special Weather Statement | MPX | Douglas | 3 hr |
| Jul 12, 7:39 PM CDT | Tornado Warning | MPX | Douglas | 30 min |
| Jul 12, 7:40 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns | 50 min |
| Jul 12, 7:42 PM CDT | Tornado Warning | MPX | Pope | 48 min |
| Jul 12, 8:16 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 44 min |
| Jul 12, 8:24 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne | 51 min |
| Jul 12, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 33 min |
| Jul 12, 8:32 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 28 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 51 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 81 min |
| Jul 12, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 46 min |
| Jul 12, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Isanti, Sherburne | 61 min |
| Jul 12, 9:03 PM CDT | Special Weather Statement | MPX | Chippewa | 27 min |
| Jul 12, 9:24 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 51 min |
| Jul 12, 9:31 PM CDT | Special Weather Statement | MPX | Kandiyohi | 29 min |
| Jul 12, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 57 min |
| Jul 12, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti, Ramsey, Washington | 57 min |
| Jul 12, 10:32 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 26 min |
| Jul 12, 10:45 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, McLeod, Ramsey, Washington, Wright | 60 min |
| Jul 12, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Wright | 35 min |
| Jul 12, 11:18 PM CDT | Special Weather Statement | MPX | Douglas | 57 min |
| Jul 12, 11:18 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 19 min |
| Jul 12, 11:40 PM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott | 50 min |
| Jul 13, 12:29 AM CDT | Special Weather Statement | MPX | Todd | 46 min |
| Jul 13, 12:41 AM CDT | Special Weather Statement | MPX | Goodhue | 64 min |
| Jul 13, 1:23 AM CDT | Special Weather Statement | MPX | Sherburne | 52 min |
| Jul 13, 2:47 AM CDT | Special Weather Statement | MPX | Washington | 58 min |
| Jul 12, 9:59 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 61 min |
| Jul 12, 10:18 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn | 57 min |
| Jul 12, 11:26 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Rusk | 49 min |
| Jul 13, 12:03 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 42 min |
| Jul 13, 12:17 AM CDT | Special Weather Statement | MPX | Rusk | 28 min |
| Jul 13, 12:37 AM CDT | Special Weather Statement | MPX | Eau Claire | 23 min |
| Jul 13, 2:56 PM CDT | Special Weather Statement | MPX | Polk | 34 min |
| Jul 13, 3:00 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 45 min |
| Jul 13, 3:49 PM CDT | Special Weather Statement | MPX | Polk | 41 min |
| Jul 13, 4:03 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 21 min |
| Jul 13, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 28 min |
| Jul 13, 4:36 PM CDT | Special Weather Statement | MPX | Dunn | 39 min |
| Jul 13, 5:25 PM CDT | Special Weather Statement | MPX | Eau Claire | 20 min |
| Jul 13, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 31 min |
| Jul 13, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin | 31 min |
| Jul 13, 6:22 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 23 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.